# SDR UPS04442773

- Difficulty date: July 13, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, COCKPIT - BS 340 LT FRAME TIE CLIP FOUND CRACKED AT STR 8.  COCKPIT BS 340 LT FRAME STR 8 TIE CLIP REPLACED AS PER SRM 51-10-01 PG 8.
